# SDR NACA2025020100001

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 85,449 hours, 21,834 cycles
- Engine: Pwa PW4062
- Engine time: 759 hours, 316 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 24125100012
- Part serial: EB124
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG VIBE GAUGE ERRATIC ENTIRE FIGHT. VARIES BETWEEN .1 - 1.8.  REMOVED AND REPLACED AVM IAW AMM 77-31-03 TEST OK.
